# SDR SWAA2012112901004

- Difficulty date: November 20, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER L/E SKIN AT INBOARD T/E AFT FLAP RIGHT WING.  PERFORMED REPAIR ON LOWER L/E SKIN LOC WBL 73+19" AT INBOARD T/E AFT FLAP RIGHT WING IAW SRM B737-300 57-53-01-2R-4 REPAIR 4, 51-40-02
